MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PCH BSKT RTRY 90D 3.4MM R CIG; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. PCH BSKT RTRY 90D 3.4MM R CIG; ACCESSORIES,ARTHROSCOPIC
Catalog Number 010901
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trigger came off the handle during surgery.All parts were retrieved from the patient.Nor delay or patient injury was reported.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product or the pertinent clinical details to consider.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
PCH BSKT RTRY 90D 3.4MM R CIG
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8025210
Report Number1219602-2018-01467
Device Sequence Number1525461
Product Code NBH
UDI-Device Identifier03596010022653
UDI-Public03596010022653
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010901
Device Lot Number0784
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1